# SDR CA081016007

- Difficulty date: October 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D6RN3200
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PREFLIGHT RUN-UP RT ENG, RT MAGNETO EXPERIENCED EXCESSIVE DROP AND WAS RUNNING ROUGH. UPON INVESTIGATION OF THE MAGNETO IT WAS FOUND THAT THE DISTRIBUTOR GEAR BUSHING HAD WORN IN THE DISTRIBUTOR BLOCK HSG CAUSING A MISS FIRING CONDITION. MAGNETO WAS REPLACED.
